MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TESTOSTERONE II ASSAY; TESTOSTERONE ASSAY

ROCHE DIAGNOSTICS ELECSYS TESTOSTERONE II ASSAY; TESTOSTERONE ASSAY
Catalog Number 08946370190
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The analyzer's serial number is (b)(6) the investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable elecsys testosterone ii assay results for 1 patient on a cobas e 801 analytical unit.The initial result was 1.05 ng/ml.The result was questioned because it seemed unexpectedly high.The sample was tested using another method (siemens), and the repeated result was 0.561 ng/ml.The clinician believes the repeated result is more accurate.
 
Additional Manufacturer Narrative
Sections d4 (lot no) and d4 (expiration date) were updated.The sample was not available for investigation.The calibration and qc were acceptable.A general product problem was excluded.Several sample-quality-related alarms (mostly sample clot and sample short) occurred on the date of the event.The investigation found that the provided images of the instrument's surfaces indicate inadequate analyzer cleanliness.The customer also used a non-specified sample container.The investigation determined the issue was consistent with a pre-analytical handling issue.

Brand Name
ELECSYS TESTOSTERONE II ASSAY
Common Device Name
TESTOSTERONE ASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23294200
Report Number1823260-2025-04194
Device Sequence Number9935743
Product Code CDZ
UDI-Device Identifier07613336170571
UDI-Public07613336170571
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K211685
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Catalogue Number08946370190
Device Lot Number794958
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/23/2025
Supplement Date Received by Manufacturer11/06/2025
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date12/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age1 MO
Patient SexUnknown